Alert archive / Arizona / Red Flag Warnings in 2014

Red Flag Warning 6, NWS Flagstaff, AZ

April 21, 20144 counties in Arizona

NWS Flagstaff, AZ issued this red flag warning at Apr 21, 2014, 2:27 PM MST for 4 counties in Arizona. It took effect at Apr 22, 2014, 11:00 AM MST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 21, 2014, 2:27 PM MST (21:27 UTC)
In effect from
Apr 22, 2014, 11:00 AM MST
Expired
Apr 22, 2014, 7:00 PM MST
In force
8 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ, Yavapai County, AZ

The radar

The Flagstaff radar (KFSX), 83 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 9.5 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2014-04-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2014-04-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-130 J/kg
Mixed-layer LCL
1768 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

238 
WWUS85 KFGZ 212127
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
227 PM MST MON APR 21 2014

AZZ105>110-112>114-140-220530-
/O.UPG.KFGZ.FW.A.0004.140422T1800Z-140423T0200Z/
/O.NEW.KFGZ.FW.W.0006.140422T1800Z-140423T0200Z/
MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)-
GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)-
COCONINO PLATEAU (FIRE WEATHER ZONE 107)-
YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
227 PM MST MON APR 21 2014

...RED FLAG WARNING IN EFFECT ON TUESDAY FROM 11 AM TO 7 PM MST
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG
WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT ON TUESDAY FROM 11 AM TO 7 PM MST. THE FIRE WEATHER WATCH
IS NO LONGER IN EFFECT.

* AFFECTED AREA...THE YAVAPAI COUNTY MOUNTAINS...COCONINO PLATEAU
  AND LOWER ELEVATIONS NORTH OF THE MOGOLLON RIM.

* 20 FOOT WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 50 MPH.

* MINIMUM RELATIVE HUMIDITY...AS LOW AS 13 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE
BEHAVIOR.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$
4 follow-up statements
380 
WWUS85 KFGZ 220454
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
954 PM MST MON APR 21 2014

AZZ105>110-112>114-140-221500-
/O.CON.KFGZ.FW.W.0006.140422T1800Z-140423T0200Z/
MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)-
GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)-
COCONINO PLATEAU (FIRE WEATHER ZONE 107)-
YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
954 PM MST MON APR 21 2014

...RED FLAG WARNING REMAINS IN EFFECT ON TUESDAY FROM 11 AM TO
7 PM MST FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...

* AFFECTED AREA...THE YAVAPAI COUNTY MOUNTAINS...COCONINO PLATEAU
  AND LOWER ELEVATIONS NORTH OF THE MOGOLLON RIM.

* 20 FOOT WINDS...SOUTHWEST 15 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* MINIMUM RELATIVE HUMIDITY...AS LOW AS 12 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE
BEHAVIOR.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$
030 
WWUS85 KFGZ 220937
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
237 AM MST TUE APR 22 2014

AZZ111-221945-
/O.EXA.KFGZ.FW.W.0006.140422T1800Z-140423T0200Z/
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)-
237 AM MST TUE APR 22 2014

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST
THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG
WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING.

* AFFECTED AREA...CHUSKA MOUNTAINS AND DEFIANCE PLATEAU.

* 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* MINIMUM RELATIVE HUMIDITY...AS LOW AS 12 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE
BEHAVIOR.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$

AZZ105>110-112>114-140-221945-
/O.CON.KFGZ.FW.W.0006.140422T1800Z-140423T0200Z/
MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)-
GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)-
COCONINO PLATEAU (FIRE WEATHER ZONE 107)-
YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
237 AM MST TUE APR 22 2014

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE
HUMIDITY...

* AFFECTED AREA...THE YAVAPAI COUNTY MOUNTAINS...COCONINO PLATEAU
  AND LOWER ELEVATIONS NORTH OF THE MOGOLLON RIM.

* 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* MINIMUM RELATIVE HUMIDITY...AS LOW AS 12 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE
BEHAVIOR.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$
925 
WWUS85 KFGZ 221926
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1226 PM MST TUE APR 22 2014

AZZ105>114-140-230200-
/O.CON.KFGZ.FW.W.0006.000000T0000Z-140423T0200Z/
MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)-
GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)-
COCONINO PLATEAU (FIRE WEATHER ZONE 107)-
YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
1226 PM MST TUE APR 22 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...

* AFFECTED AREA...THE YAVAPAI COUNTY MOUNTAINS...COCONINO PLATEAU
  AND ALL AREAS NORTH OF THE MOGOLLON RIM EXCLUDING BLACK MESA.

* 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* MINIMUM RELATIVE HUMIDITY...AS LOW AS 12 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE
BEHAVIOR.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$
947 
WWUS85 KFGZ 230207
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
707 PM MST TUE APR 22 2014

AZZ105>114-140-230315-
/O.EXP.KFGZ.FW.W.0006.000000T0000Z-140423T0200Z/
MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)-
GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)-
COCONINO PLATEAU (FIRE WEATHER ZONE 107)-
YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
707 PM MST TUE APR 22 2014

...RED FLAG WARNING HAS EXPIRED FOR STRONG WINDS AND LOW RELATIVE
HUMIDITY...

WINDS WILL CONTINUE TO DECREASE ALONG WITH INCREASING RELATIVE
HUMIDITY THROUGH THE EVENING HOURS...AND WIDESPREAD RED FLAG
CONDITIONS ARE NO LONGER ANTICIPATED.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this red flag warning went out at Apr 21, 8:30 AM MST, 5 hours 57 minutes earlier.

Area forecast discussion, Apr 21, 8:30 AM MST, 5 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
830 AM MST MON APR 21 2014

.SYNOPSIS...HIGH PRESSURE WILL BRING WARM TEMPERATURES TODAY...WITH
ISOLATED SHOWERS OVER THE HIGHER TERRAIN DURING THE AFTERNOON.
STRONG SOUTHWEST WINDS WILL RETURN ON TUESDAY AHEAD OF AN
APPROACHING COLD FRONT...WITH AREAS OF BLOWING DUST IN NORTHEAST
ARIZONA. FAIR AND MILD CONDITIONS ARE EXPECTED WEDNESDAY THROUGH
FRIDAY. ANOTHER LOW PRESSURE SYSTEM COULD BRING WINDY AND COOLER
CONDITIONS ALONG WITH A CHANCE OF PRECIPITATION BY THE WEEKEND.

&&

.DISCUSSION...FAIR AND MILD WEATHER IS IN STORE FOR TODAY UNDER
SCATTERED CUMULUS AND ISOLATED LIGHT SHOWERS. THE CURRENT
FORECAST IS IN EXCELLENT SHAPE. ENJOY TODAY BECAUSE SPRING WINDS
RETURN WITH A VENGENCE ON TUESDAY.

A WARM RIDGE WILL CONTINUE ACROSS NORTHERN ARIZONA TODAY AND DAYTIME
HIGHS ARE FORECAST TO BE AROUND 10 DEGREES ABOVE NORMAL. LOW LEVEL
MOISTURE PROFILES HAVEN'T CHANGED MUCH SINCE SUNDAY WITH SURFACE DEW
POINTS IN THE 30S. MID LEVEL TEMPERATURES WILL BE A BIT WARMER THAN
SUNDAY...SO EXPECTING AFTERNOON CONVECTION TO BE MORE ISOLATED AND
CONFINED TO THE HIGHER TERRAIN.

TUESDAY AND WEDNESDAY. ANOTHER TROUGH AND COLD FRONT ARE FORECAST TO
AFFECT NORTHERN ARIZONA. THE MAIN IMPACT WILL BE STRONG SOUTHWEST
WINDS GUSTING IN THE 40-50 MPH RANGE TUESDAY AFTERNOON AHEAD OF THE
FRONT...WHICH IS LIKELY TO PRODUCE SOME BLOWING DUST IN NORTHEAST
ARIZONA. TIMING OF THE STRONGEST WINDS LOOKS LIKE MID TO LATE
AFTERNOON AS THE FRONT HAS SLOWED. PRECIPITATION WITH THIS SYSTEM
WILL REMAIN NORTH OF ARIZONA. MILD AND BREEZY CONDITIONS CONTINUE
TUESDAY NIGHT AS THE FRONT REACHES NORTHWEST ARIZONA. ON
WEDNESDAY...DAYTIME TEMPERATURES WILL COOL TO NEAR NORMAL...WITH
BREEZY WINDS CONTINUING ACROSS NAVAJO AND APACHE COUNTIES.

THURSDAY AND FRIDAY...DRY AND MILD WEATHER WITH NEAR NORMAL
TEMPERATURES AS WE ARE BETWEEN SYSTEMS. MOST AVAILABLE MODEL DATA
NOW INDICATES THE NEXT TROUGH APPROACHING THE REGION BY THE
WEEKEND...THOUGH THERE ARE STILL DIFFERENCES IN THE DEPTH AND TIMING
OF THE LOW. STRONG WINDS ARE POSSIBLE AHEAD OF THE LOW...WITH COOLER
TEMPERATURES AND A CHANCE OF PRECIPITATION AS THE SYSTEM PASSES
THROUGH. THE MOST LIKELY TIMING FOR PRECIPITATION CURRENTLY LOOKS
LIKE SATURDAY INTO SUNDAY.

&&

.AVIATION...FOR THE 18Z PACKAGE...VFR CONDITIONS ARE EXPECTED OVER
THE NEXT 24 HRS. SCATTERED TO BROKEN CUMULUS CLOUDS WITH ISOLATED
SHOWERS WILL DEVELOP OVER THE HIGHER TERRAIN THIS AFTERNOON.
SOUTHWEST WINDS 10-20 KTS EXPECTED THIS AFTERNOON AND EARLY
EVENING...DIMINISHING AFTER SUNSET. SOUTHWEST WINDS INCREASING AGAIN
TUESDAY MORNING GUSTING TO NEAR 40 MPH BY 18Z TUESDAY. AVIATION
DISCUSSION NOT UPDATED FOR AMENDMENTS.

&&

.FIRE WEATHER...GENERALLY DRY AND WARMER WEATHER IS EXPECTED TODAY.
LINGERING MOISTURE AND INSTABILITY WILL LEAD TO ISOLATED SHOWERS
DEVELOPING OVER THE HIGH TERRAIN. DRY WEATHER CONTINUES TUESDAY WITH
WINDY CONDITIONS DEVELOPING AS A DRY COOL FRONT APPROACHES THE AREA.
CRITICAL FIRE WEATHER CONDITIONS ARE LIKELY FOR LOWER ELEVATION
AREAS OF NORTHERN ARIZONA AND A FIRE WEATHER WATCH REMAINS IN
EFFECT. HIGHER ELEVATIONS GENERALLY ABOVE 6000 FEET SHOULD SEE
HUMIDITY VALUES REMAINING ABOVE CRITICAL THRESHOLDS.

.WEDNESDAY THROUGH FRIDAY...BREEZY CONDITIONS CONTINUE WEDNESDAY
WITH CRITICAL FIRE WEATHER CONDITIONS POSSIBLE IN FAR EASTERN
ARIZONA. FAIR AND MILD WEATHER IS FORECAST THURSDAY AND FRIDAY. A
TROUGH OF LOW PRESSURE EXPECTED TO MOVE INTO THE SOUTHWEST LATE THIS
WEEK WILL BRING A CHANCE FOR SHOWERS BY FRIDAY NIGHT.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...FIRE WEATHER WATCH LATE TUESDAY
MORNING THROUGH EARLY TUESDAY EVENING FOR AZ FIRE ZONES
105>110-112>114-140.

&&

PUBLIC.........JJ
AVIATION.......MCS
FIRE WEATHER...MCS

FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT
WEATHER.GOV/FLAGSTAFF
Hazardous weather outlook, Apr 21, 4:45 AM MST, 9 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
445 AM MST MON APR 21 2014

AZZ004>018-037>040-220800-
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS-
OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
445 AM MST MON APR 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...
NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

AN APPROACHING COLD FRONT WILL BRING STRONG SOUTHWEST WINDS TO
MUCH OF NORTHERN ARIZONA TUESDAY AFTERNOON AND EVENING. GUSTS OF
40 TO 50 MPH ARE POSSIBLE ACROSS THE REGION...WITH AREAS OF
BLOWING DUST DEVELOPING OVER NORTHEASTERN ARIZONA. LOW HUMIDITY
WILL COMBINE WITH THE GUSTY WINDS TO BRING THE THREAT OF CRITICAL
FIRE WEATHER CONDITIONS TO SOME AREAS...AND A FIRE WEATHER WATCH
HAS BEEN ISSUED...SEE RFWFGZ FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Flagstaff, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 1:52 PM MSTWind AdvisoryFGZApache, Coconino, Navajo29 hr

Nearby

Red Flag Warnings in Arizona, 2014Every red flag warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.